MathSciNet Relay Station
MathSciNet bibliographic data
MR289565 (44 #6753) 16.40
Vidav, Ivan Modules over regular rings. Math. Balkanica 1 1971 287–292.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement